Please use this identifier to cite or link to this item:
Title: First-passage times for non-Markovian processes: Correlated impacts on a free process
Author: Masoliver, Jaume, 1951-
Lindenberg, Katja
West, B. J.
Keywords: Fluctuacions (Física)
Mecànica estadística
Fluctuations (Physics)
Statistical mechanics
Issue Date: 1986
Publisher: The American Physical Society
Abstract: We develop a method to obtain first-passage-time statistics for non-Markovian processes driven by dichotomous fluctuations. The fluctuations themselves need not be Markovian. We calculate analytic first-passage-time distributions and mean first-passage times for exponential, rectangular, and long-tail temporal distributions of the fluctuations.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review A, 1986, vol. 34, núm. 2, p. 1481-1494.
Related resource:
ISSN: 1050-2947
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
33506.pdf2.01 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.